# SDR DALA2025100907388

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 20,994 hours, 8,957 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHT OUT IN CABIN.   FOUND QD PIN PULLED OUT AND GROUNDED AT SEATS 19ABC- REPAIRED QD PER ESPM CHAP 20. REPLACED EPSUS 11WL AND 12WL. (LP 7831547)
